# SDR HALA2020051600110

- Difficulty date: May 15, 2020
- Submitted: May 16, 2020
- Operation: Air carrier
- Aircraft: N209HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08186
- Aircraft time: 5,961 hours, 1,168 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Transducer
- Part number: 25002A010001
- Part serial: 70653B01339
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Part time: 93 hours, 19 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM -  AIR BLEED MESSAGE ON ECAM. // REMOVED AND REPLACED BLEED DIFFERENTIAL PRESSURE TRANSDUCER ON # 1 ENGINE. BITE TEST OKAY, OKAY TO CONTINUE.
